Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INTEGRUM OPRA IMPLANT SYSTEM; FIXTURE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INTEGRUM OPRA IMPLANT SYSTEM; FIXTURE
Model Number
1808
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
08/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Fixture removal due to aseptic loosening and the patient's own wishes.
New Search
Submit an Adverse Event Report
Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE
Manufacturer
(Section D)
INTEGRUM
SW
Manufacturer Contact
matilda svensson
gemenskapens gata 9
molndal, 43153
SW 43153
MDR Report Key
23026172
Report Number
3011386779-2025-00243
Device Sequence Number
9216780
Product Code
PJY
UDI-Device Identifier
07340152100252
UDI-Public
07340152100252
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
P190009
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2024
Device Explanted Year
2025
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Remedial Action
Other
Type of Report
Initial
Report Date
(Section B)
09/11/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
1808
Device Catalogue Number
1808
Device Lot Number
P2217081
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/29/2025
Initial Report FDA Received Date
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown